1.Alencar H. and do Carmo M., Hypersurfaces with constant mean curvature in spheres, Proc. Amer. Math. Soc. 120(1994), 1223–1229.
2.Cheng Q. M., The classification of complete hypersurfaces with constant mean curvature of space form of dimension 4, Mem. Fac. Sci. Kyushu Univ. 47 (1993), 79–102.
3.Cheng Q. M., The rigidity of Clifford torus
$S^1(\sqrt\frac1n) \times S^n - 1(\sqrt\fracn - 1n)$, Comment. Math. Helvetici 71 (1996), 60–69.
4.Cheng Q. M., He Y. and Li H., Scalar curvature of hypersurfaces with constant mean curvature in a sphere, Glasgow Math. J. 51 (2009), 413–423.
5.Cheng Q. M. and Ishikawa S., A characterization of the Clifford torus, Proc. Amer. Math. Soc. 127 (3) (1999), 819–828.
6.Cheng Q. M. and Yang H. C., Chern's conjecture on minimal hypersurfaces, Math. Z. 227 (3) (1998), 377–390.
7.Cheng S. Y. and Yau S. T., Hypersurfaces with constant scalar curvature, Math. Ann. 225 (3) (1977), 195–204.
8.Chern S. S., do Carmo M. and Kobayashi S., Minimal submanifolds of a sphere with second fundamental form of constant length, in Functional analysis and related fields (Springer, New York, 1970), pp. 59–75.
9.Hasanis T., Vlachos T., A pinching theorem for minimal hypersurfaces in a sphere, Arch. Math. 75 (2000), 469–471.
10.Lawson H. B., Local rigidity theorems for minimal hypersurfaces, Ann. Math. 89 (1969), 179–185.
11.Li H., Scalar curvature of hypersurfaces with constant mean curvature in spheres, Tsinghua Sci. Technol. 1 (1996), 266–269.
12.Li A. M. and Li J. M., An intrinsic rigidity theorem for minimal submanifolds in a sphere, Arch. Math. (Basel) 58 (6) (1992), 582–594.
13.Okumura M., Hypersurfaces and a pinching problem on the second fundamental tensor, Amer. J. Math. 96 (1974), 207–213.
14.Peng C. K. and Terng C. L., Minimal hypersurfaces of sphere with constant scalar curvature, Ann. Math. Stud. 103 (1983), 179–198.
15.Peng C. K. and Terng C. L., The scalar curvature of minimal hypersurfaces in spheres, Math. Ann. 266 (1983), 105–113.
16.Simons J., Minimal varieties in Riemannian manifolds, Ann. Math. 88 (1968), 62–105.
17.Wei S. M. and Xu H. W., Scalar curvature of minimal hypersurfaces in spheres, Math. Res. Lett. 14 (2007), 423–432.
18.Xu H. W., A rigidity theorem for submanifolds with parallel mean curvature in a sphere, Arch. Math. (Basel) 61 (5) (1993), 489–496.
19.Xu H. W., On closed minimal submanifolds in pinched Riemannian manifolds, Trans. Amer. Math. Soc. 347 (5) (1995), 1743–1751.
20.Xu H. W., Fang W. and Xiang F., A generalization of Gauchman's rigidity theorem, Pac. J. Math. 228 (1) (2006), 185–199.
21.Yau S. T., Submanifolds with constant mean curvature, I, II, Amer. J. Math. 96 (1974), 346–366; 96 (1975), 76–100.
22.Zhang Qin, The pinching constant of minimal hypersurfaces in the unit spheres, Proc. Amer. Math. Soc. 138 (5) (2010), 1833–1841.